IIT Indore
Selected Publications:

  1. V. Arora, S. Ponnusamy, and S. K. Sahoo, Successive coefficients for spirallike and related functions, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM. DOI: https://doi.org/10.1007/s13398-019-00664-x
  2. S. Ponnusamy, S. K. Sahoo, and T. Sugawa, Hornich operations on functions of bounded boundary rotations and order alpha, Comput. Methods Funct. Theory. DOI: https://doi.org/10.1007/s40315-019-00276-x
  3. M. R. Mohapatra and S. K. Sahoo, A Gromov hyperbolic metric vs the hyperbolic and other related metrics, Comput. Methods Funct. Theory, 18 (3) (2018), 473 - 493.
  4. M. R. Mohapatra and S. K. Sahoo, Mapping properties of a scale invariant Cassinian metric and a Gromov hyperbolic metric, Bull. Aust. Math. Soc., 97 (1)(2018), 141 - 152.
  5. H. M. Arora and S. K. Sahoo, Interpolation on Gauss hypergeometric functions with an application, Involve - a Journal of Mathematics, 11 (4)(2018), 625 - 641.
  6. R. Klén, M. R. Mohapatra, and S. K. Sahoo, Geometric properties of the Cassinian metric, Mathematische Nachrichten, 290 (2017), 1531 - 1543.
  7. Jiaolong Chen, Peijin Li, Swadesh Kumar Sahoo, and Xiantao Wang, On the Lipschitz continuity of certain quasiregular mappings between smooth Jordan domains, Israel J. Math., 220 (2017), 453 - 478.
  8. Z. Ibragimov, M. R. Mohapatra, S. K. Sahoo, and X.-H. Zhang, Geometry of the Cassinian metric and its inner metric, Bull. Malaysian Math. Sci. Soc., 40 (1) (2017), 361 - 372.
  9. P. Hästö, R. Klén, S. K. Sahoo, and M. Vuorinen, Geometric properties of φ-uniform domains, The Journal of Analysis, 24 (1) (2016), 57 - 66.
  10. S. Ponnusamy, S. K. Sahoo, and N. L. Sharma, Maximal area integral problem for certain class of univalent analytic functions, Mediterranean Journal of Mathematics, 13 (2) (2016), 607 - 623.
  11. S. K. Sahoo and N. L. Sharma, On a generalization of close-to-convex functions, Ann. Polon. Math.,113 (1) (2015), 93 - 108.
  12. S. Agrawal and S. K. Sahoo, Geometric properties of basic hypergeometric functions, Journal of Difference Equations and Applications, 20(11) (2014), 1502 - 1522.
  13. S. Ponnusamy, S. K. Sahoo, and H. Yanagihara, Radius of convexity of partial sums of functions in the close-to-convex family, Non-linear Analysis, 95 (2014), 219 - 228.
  14. R. Klén, Y. Li, S. K. Sahoo, and M. Vuorinen, On the stability of φ-uniform domains, Monatshefte für Mathematik, 174(2) (2014), 231 - 258.
  15. M. Huang, S. Ponnusamy, X. Wang, and S. K. Sahoo, The Apollonian inner metric and uniform domains, Mathematische Nachrichten, 283 (9) (2010), 1277 - 1290.
  16. M. Huang, X. Wang, S. Ponnusamy and S. K. Sahoo, Uniform domains, John domains and quasi-isotropic domains, J. Math. Anal. Appl., 343 (2008), 110 - 126.
  17. S. Ponnusamy and S. K. Sahoo, Norm estimates for convolution transforms of certain classes of analytic functions, J. Math. Anal. Appl., 342 (2008), 171 - 180.
  18. P. Hästö, Z. Ibragimov, D. Minda, S. Ponnusamy and S. Sahoo, Isometries of some hyperbolic-type path metrics and the hyperbolic medial axis, In the Tradition of Ahlfors-Bers, IV (Ann Arbor, MI, 2005), 63-74, Contemp. Math., 432, Amer. Math. Soc., Providence, RI, 2007.
  19. P. Hästö, S. Ponnusamy and S. K. Sahoo, Inequalities and geometry of the Apollonian and related metrics, Rev. Roumanie Math. Pure Appl., 51 (2006), no. 4, 433 - 452.
Click for Full Publication
American Mathematical Society
Faculty Profile
Mathematics
Dr. Swadesh Kumar Sahoo
Associate Professor
Mathematics

swadesh[at]iiti.ac.in
Home

Education

Work Experience

Research and Teaching

Publications

Other Activities

Contact Details